# SDR AALA20091030TUL03

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 62,780 hours, 32,958 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: SR095700109
- Condition: Cracked
- Location: Spoiler
- Part time: 62,780 hours, 32,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER ACTUATOR CASTING CRACKED AT OUTBOARD FORWARD LEG.  SPOILER CASTING REPLACED PER SRM 51-30.
